MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced bradycardia while the physician was accessing the vertebral body.The patient was sedated using general anesthesia and no ablation was performed.As a result, the procedure was aborted.Medical intervention was performed for the patients bradycardia, however, no further information has been obtained despite good faith efforts.The patient is doing well postoperatively.
 
Event or Problem Description
It was reported that the patient experienced bradycardia while the physician was accessing the vertebral body.The patient was sedated using general anesthesia and no ablation was performed.As a result, the procedure was aborted.Medical intervention was performed for the patient's bradycardia, however, no further information has been obtained despite good faith efforts.The patient is doing well postoperatively.
 
Additional Manufacturer Narrative
Correction to initial emdr in block d4.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
RELIEVANT MEDSYSTEMS, INC.
7201 metro blvd ste 300,
mn 55439
edina MN 55439
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21769810
Report Number3006630150-2025-02125
Device Sequence Number9658486
Product Code GXI
UDI-Device Identifier00852454006301
UDI-Public(01)00852454006301(17)260923(10)818777
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2026
Device Model NumberRLV 0045
Device Catalogue NumberRLV 0045
Device Lot Number818777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date07/10/2025
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexUnknown